# SDR SIMA20141227002

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 29,130 hours, 20,555 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Safety Valve
- Part number: GG670980051
- Part serial: 00159
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB, PACK 1 SURGING RATE OF CLIMB WENT TO -1900 BACK TO 0 BACK TO -1900.  UNBEARABLE ON THE EARS.  DEFERRED IAW MEL ITEM 21-12.  COMPLIED WITH MTX PROCEDURES LT PACK INOPERATIVE IAW AML PAGE 3739493 ITEM 1.  DURING PRESSURIZATION CHECK FOUND NR 1 SAFETY VLV OPEN, TRANSFERRED TO NRWC 512-ORD-01843.  R & R NR 1 SAFETY VLV IAW AMM 21-32-03.  OPERATIONS CHECKED GOOD.   PERFORMED OPERATIONAL CHECK OF LT PACK IAW AMM 21-51-00.  MEL ITEM RESTORED.
